# SDR SWAA2017071114911

- Difficulty date: July 1, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: FDC5555
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR EMERGENCY EXIT HATCH RED OPEN ASSIST STRAP FRAYED.   R & R THE STRAP IAW SRM:
